The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (731 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 277–283
DOI: 10.4171/ZAA/606

Published online: 1992-06-30

General Sufficient Conditions for the Convexity of a Function

Dariusz Zagrodny[1]

(1) Technical University Lodz, Poland

Sufficient conditions for a given function to be convex on a given segment, in terms of upper subderivative, are proved.

Keywords: Convex functions, upper subderivatives, monotonicity of subdifferentials

Zagrodny Dariusz: General Sufficient Conditions for the Convexity of a Function. Z. Anal. Anwend. 11 (1992), 277-283. doi: 10.4171/ZAA/606